DOI QR코드

DOI QR Code

OPTIMAL CONTROL FOR SOME REACTION DIFFUSION MODEL

Ryu, Sang-Uk

  • Received : 2016.04.19
  • Accepted : 2016.05.13
  • Published : 2016.05.31

Abstract

This paper is concerned with the optimal control problem for some reaction diusion model. That is, we show the existence of the global weak solution for the Field-Noyes model. We also show the existence of the optimal control.

Keywords

Optimal control;Field-Noyes model

References

  1. A. Azhand, J. F. Totz and H. Engel, Three-dimensional autonomous pacemaker in the photosensitive Belousov-Zhabotinsky medium, Europhysics Letters 108 (2014), no. 1, 10004. https://doi.org/10.1209/0295-5075/108/10004
  2. E. Casas, L. A. Fernandez, and J. Yong, Optimal control of quasilinear parabolic equations, Proc. Roy. Soc. Edinburgh Sect. 125 (1995), 545-565. https://doi.org/10.1017/S0308210500032674
  3. R, J, Field and R. M. Noyers, Oscillations in chemical systems V, Quantitative explanation of band migration in the Belousov-Zhabotinskii reaction, J. Am. Chem. Soc. 96 (1974), 2001-2006. https://doi.org/10.1021/ja00814a003
  4. M. R. Garvie and C. Trenchea, Optimal control of a nutrient-phytoplankton-zooplankton-fish system, SIAM J. Control Optim. 46 (2007), no. 3, 775-791. https://doi.org/10.1137/050645415
  5. K. H. Hoffman and L. Jiang, Optimal control of a phase field model for solidification, Numer. Funct. Anal. and Optimiz. 13 (1992), no. 1&2, 11-27. https://doi.org/10.1080/01630569208816458
  6. S.-U. Ryu and A. Yagi, Optimal control of Keller-Segel equations, J. Math. Anal. Appl. 256 (2001), 45-66. https://doi.org/10.1006/jmaa.2000.7254
  7. S.-U. Ryu, Optimal control for Belousov-Zhabotinskii reaction model. East Asian Math. J. 31 (2015), no. 1, 109-117. https://doi.org/10.7858/eamj.2015.011
  8. S.-U. Ryu, Optimality conditions for optimal control governed by Belousov-Zhabotinskii reaction model, Commun. Korean Math. Soc. 30(2015), no. 3, 327-337. https://doi.org/10.4134/CKMS.2015.30.3.327
  9. A. Yagi, Abstract parabolic evolution equations and their applications, Springer-Verlag, Berlin 2010.
  10. Y. You, Global Dynamics of the Oregonator System, Math. Methods Appl. Sci., 35 (2012), no. 4, 398-416. https://doi.org/10.1002/mma.1591
  11. V. S. Zykov, G. Bordiougov, H. Brandtstadter, I. Gerdes and H. Engel, Global dontrol of spiral wave dynamics in an excitable domain of circular and elliptical shape, Phys. Rev. Lett. 92 (2004), 018304. https://doi.org/10.1103/PhysRevLett.92.018304

Acknowledgement

Supported by : Jeju National University